Singularly perturbed pseudoparabolic equationстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 1 апреля 2017 г.

Работа с статьей


[1] Bykov A., Panin A., Sharlo A. Singularly perturbed pseudoparabolic equation // Mathematical Methods in the Applied Sciences. — 2017. — Vol. 40, no. 6. — P. 1949–1963. An asymptotic expansion of the contrasting structure-like solution of the generalized Kolmogorov–Petrovskii–Piskunov equation is presented. A generalized maximum principle for the pseudoparabolic equations is developed. This, together with the generalized differential inequalities method, allows to prove the consistence and convergence of the asymptotic series method. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть